DSpace About DSpace Software 日本語
 

GINMU >
01 奈良県立医科大学 >
011 医学部 >
0112 紀要 >
01121 Journal of Nara Medical Association >
Vol.50 No.3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10564/524

Title: 急性心筋炎治療中に薬物性急性間質性腎炎・急性問質性肺炎を発症した高齢者の1例
Other Titles: A CASE OF DRUG-INDUCED ACUTE INTERSTITIAL NEPHRITIS AND ACUTE INTERSTITIAL PNEUMONITIS IN THE COURSE OF ACUTE MYOCARDITIS
Authors: 原田, 幸児
山野, 繁
濱野, 一將
西本, 和央
中嶋, 民夫
川本, 篤彦
坂口, 泰弘
椎木, 英夫
土肥, 和紘
Keywords: amiodarone
drug-induced acute interstitial nephritis
drug-induced acute interstitial pneumonitis
indomethacin
Issue Date: 30-Jun-1999
Publisher: 奈良医学会
Citation: Journal of Nara Medical Association Vol.50 No.3 p.267-272
Abstract: A case of drug-induced acute interstitial nephritis and acute interstitial pneumonitis in the course of acute myocarditis is reported. A 75-year-old woman was admitted to our hospital on December 8, 1997 with a 2-week history of exertional dyspnea. She was in atrial fibrillation with a rapid ventricular rate. The chest X-ray film showed cardiomegaly (cardiothoracic ratio: 61.6%) and severe pulmonary congestion. The electrocardiogram showed poor R progression in leads V 1-4 and negative T waves in leads V 5-6. Echocardiogram showed asynergy of the anterior wall and a large amount of pericardial effusion. Coronary angiogram revealed normal coronary arteries, and myocar- dial biopsy showed the features of acute myocarditis. She remained in rapid atrial fibrilla- tion, so oral amiodarone hydrochloride 400 mg was started on December 14, 1997, reducing to 200 mg daily. She had both knee arthralgia, and was diagnosed as having gonarthrosis. Oral indomethacin farnesil was started at 400 mg daily. One day later, nausea and abdominal pain occurred. The blood urea nitrogen and the serum creatinine were elevated (36 and 3.1 mg/dl), the chest X-ray film showed severe pulmonary congestion, and 67 Ga- citrate scintigram showed increased 67 Ga-citrate uptake in both kidneys. Therefore, acute renal failure due to drug-induced interstitial nephritis was diagnosed and hemodialysis was started. One hundred and forty days after amiodarone hydrochloride was started, severe dyspnea appeared. Chest computed tomography showed the changes of drug-induced acute interstitial pneumonia, so her amiodarone hydrochloride therapy was stopped.
URI: http://hdl.handle.net/10564/524
ISSN: 13450069
Appears in Collections:Vol.50 No.3

Files in This Item:

File Description SizeFormat
267-272p.急性心筋炎治療中に薬物性急性間質性腎炎.pdf1.85 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback